# SDR AALA202407080883

- Difficulty date: July 2, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 28,676 hours, 10,536 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030501600
- Part serial: 0052
- Condition: Defective
- Location: Rt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON APPROACH INTO LAX DUE TO THE FLIGHT CREW REPORTING A FLIGHT CONTROL FLAPS LOCKED MESSAGE WITH THE FLAPS JAMMED AT POSITION 1. AIRCRAFT LANDED AFELY AT LAX WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202407050883: MAINTENANCE REPLACED THE RIGHT WING TRAILING EDGE FLAP INTERCONNECTING STRUT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-51-44** (CLOSED)
